I feel good one day & the next sleep deprived. I started a new job & I’m hoping the hard job is making me feel anxiety. I’m on day 8 on 37.5 mg venlafaxine & feel I constantly have to write to someone here. When I have the anxiety I think of all my failures in the past & regrets. Hope it starts getting better soon.
Hi, vigie! The fact that you're showing some improvement is a very good indication, but you need to give it plenty of time to feel the full effects. Also, you're on a fairly low initial dose... the usual maintenance dose is 75 ~ 225mg/day. I'd give it a few weeks but you could ask your doctor about a dosage increase if you're not having undue side effects.
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve."
Best regards, Wildcat
I agree with Wildcatvet. 37.5 mg is a very small dose and I doubt you will find much relief from it. If your side effects are manageable, request an increase to 75 mg. That is the dose when I started to feel real improvement in my anxiety/panic symptoms. 75 mg worked for me for I think a few months and then I decided to up it to 150 mg. I’m currently at 150 mg and it has pretty much knocked out my anxiety and panic attacks for a few years now. Best of luck to you!
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 4 answers
Posted 27 Aug 2014 • 3 answers
Posted 17 Dec 2014 • 2 answers
Posted 4 Sep 2015 • 1 answer
Posted 3 Mar 2018 • 2 answers